# SDR FDEA201201190271

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,928 hours, 28,056 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Controller
- Part number: 65249201
- Part serial: 650101
- Condition: Malfunctioned
- Location: Overheat System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF,  WHEEL WELL FIRE LIGHT AND BELL CAME ON INTERMITTENTLY APPROX 5 TIMES.  AFTER WHICH WHEEL WELL FIRE WARNING WOULD NOT TEST.  CHECKED MLG WW WIRING & SENSING ELEMENTS IAW WDM 26-12-01 & MM 26-12-001, ALL CHECKED GOOD.  POWER & GROUND TO FIRE & OVERHEAT CONTROLLER UNIT M113 ALSO CHECKED GOOD.  R & R FIRE & OVERHEAT DETECTOR CONTROLLER UNIT M113 IAW MM 20-10-017-2.  FIRE & OVERHEAT DET SYS CHECKED GOOD REF 26-12-001-5.
